# SDR USAAD01099

- Difficulty date: May 9, 2001
- Submitted: June 11, 2001
- Operation: Air carrier
- Aircraft: N813US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48093
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210151
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - THE EMERGENCY LIGHTS FLICKERED ON AND OFF.  MAINTENANCE REPLACED THE EMERGENCY LIGHT CONTROL MODULE BATTERY PACKS AND THE LOW LEVEL EMERGENCY LIGHT BATTERY AT SEAT 3D.  (M)
